# SDR AU000851

- Difficulty date: August 28, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD ENTRY DOOR HANDLE HAD EXCESSIVE FREE PLAY. DURING OPERATION THE INTERIOR HANDLE SEPARATED FROM THE SHAFT PREVENTING THE DOOR FROM BEING OPERATED FROM THE INSIDE.
